American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57C25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] W.-C. Hsiang and William Pardon. Orthogonal transformations for which topological equivalence implies linear equivalence. Bull. Amer. Math. Soc. 6 (1982) 459-461. MR 648535.
Abstract, references, and article information   
View Article: PDF

[2] Selman Akbulut and Larry Taylor. A topological resolution theorem. Bull. Amer. Math. Soc. 2 (1980) 174-176. MR 551757.
Abstract, references, and article information   
View Article: PDF

[3] Richard Mandelbaum. Four-dimensional topology: an introduction. Bull. Amer. Math. Soc. 2 (1980) 1-159. MR 551752.
Abstract, references, and article information   
View Article: PDF

[4] Selman Akbulut and Henry C. King. Real algebraic variety structures on P. L. manifolds. Bull. Amer. Math. Soc. 83 (1977) 281-282. MR 0440560.
Abstract, references, and article information   
View Article: PDF

[5] Chung-Wu Ho. Deforming P.L. homeomorphisms on a convex 2-disk. Bull. Amer. Math. Soc. 81 (1975) 726-728. MR 0375334.
Abstract, references, and article information   
View Article: PDF

[6] N. Levitt. Homotopy equivalences which are cellular at the prime 2. Bull. Amer. Math. Soc. 79 (1973) 601-605. MR 0319210.
Abstract, references, and article information   
View Article: PDF

[7] Sylvain E. Cappell and Julius L. Shaneson. Nonlocally flat embeddings, smoothings, and group actions. Bull. Amer. Math. Soc. 79 (1973) 577-582. MR 0321102.
Abstract, references, and article information   
View Article: PDF

[8] Norman Levitt. Fiberings of manifolds and transversality. Bull. Amer. Math. Soc. 79 (1973) 377-381. MR 0317338.
Abstract, references, and article information   
View Article: PDF

[9] P. Antonelli, D. Burghelea and P. J. Kahn. Concordance-homotopy groups and the nonfinite type of some ${\text{Diff}}_0 M^n$. Bull. Amer. Math. Soc. 77 (1971) 719-724. MR 0282371.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1